# SDR AWXA200300638

- Difficulty date: May 14, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 63,256 hours, 50,352 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546540547
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-15 CHECK A .25 INCH CRACK WAS ON FLOORBEAM WEB ANGLE AT BS 639, LBL 45.50.  MAINTENANCE REMOVED DAMAGED FLOORBEAM WEB ANGLE AT BS 639, LBL 45.50; FABRICATED A NEW REPLACEMENT ANGLE AND STRAP; INSTALLED REPAIR PARTS IAW SB 737-53-1061, AND ER 15-5300-03142-TB1.
